Generalizations of Wendroff Integral Inequalities and Their Discrete Analogues
Maksat Ashyraliyev
Abstract and Applied Analysis, 2012, vol. 2012, 1-15
Abstract:
Generalizations of Wendroff type integral inequalities with four dependent limits and their discrete analogues are obtained. In applications, these results are used to establish the stability estimates for the solution of the Goursat problem.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/768062.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/768062.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:768062
DOI: 10.1155/2012/768062
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().